MathSciNet Relay Station
MathSciNet bibliographic data
MR2516183 60H10 (60G22)
Hu, Yaozhong; Peng, Shige Backward stochastic differential equation driven by fractional Brownian motion. SIAM J. Control Optim. 48 (2009), no. 3, 1675–1700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement